# SDR REXA97039

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 679
- System (JASC): 3418 · Stall Warning System
- Part: Stall Vane
- Part number: C771075
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO AIRPORT, STALL PROBLEM.  REMOVED AND REPLACED STALL VANE.  (M)
